# SDR F3LA98112

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Bs 618
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CREASE BEAM WEB CRACKED BETWEEN FASTENERS AT BS 618, RBL 65, WL 208.1.  MAINTENANCE REMOVED DAMAGED WEB, FABRICATED REPLACEMENT PART AND INSTALLED PER SRM 51-40-2 AND SB 737-531122.  (M)
